5 found
Order:
  1.  25
    Decidability of the Theory of Modules Over Commutative Valuation Domains.Gennadi Puninski, Vera Puninskaya & Carlo Toffalori - 2007 - Annals of Pure and Applied Logic 145 (3):258-275.
    We prove that, if V is an effectively given commutative valuation domain such that its value group is dense and archimedean, then the theory of all V-modules is decidable.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   5 citations  
  2.  43
    Modules with Few Types Over a Hereditary Noetherian Prime Ring.Vera Puninskaya - 2001 - Journal of Symbolic Logic 66 (1):271-280.
    It is proved that Vaught's conjecture is true for modules over an arbitrary countable hereditary noetherian prime ring.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark  
  3.  23
    Modules with Few Types Over Some Finite-Dimensional Algebras.Mike Prest & Vera Puninskaya - 2002 - Journal of Symbolic Logic 67 (2):841-858.
    Using the description of the Ziegler spectrum we characterise modules with various stability-theoretic properties (ω-stability, superstability, categoricity) over certain classes of finite-dimensional algebras. We also show that, for modules over the algebras we consider, having few types is equivalent to being ω-stable.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark  
  4.  16
    Some Model Theory of Sheaves of Modules.Mike Prest, Vera Puninskaya & Alexandra Ralph - 2004 - Journal of Symbolic Logic 69 (4):1187 - 1199.
    We explore some topics in the model theory of sheaves of modules. First we describe the formal language that we use. Then we present some examples of sheaves obtained from quivers. These, and other examples, will serve as illustrations and as counterexamples. Then we investigate the notion of strong minimality from model theory to see what it means in this context. We also look briefly at the relation between global, local and pointwise versions of properties related to acyclicity.
    Direct download (6 more)  
     
    Export citation  
     
    Bookmark  
  5.  16
    Vaught's Conjecture for Modules Over a Serial Ring.Vera Puninskaya - 2000 - Journal of Symbolic Logic 65 (1):155-163.
    It is proved that Vaught's conjecture is true for modules over an arbitrary countable serial ring. It follows from the structural result that every module with few models over a (countable) serial ring is ω-stable.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark